# SDR ASAA2016111118631

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,003 hours, 3,618 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPT ND. ACFT GROUNDED. CYCLED POWER AND PERFORMED IAW AMM 34-61-00-710-801 FMC OPS TEST, OPS GOOD.
